The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 21, Issue 4, 2002
Metadata
 

On Summands of Closed Bounded Convex Sets
Jerzy Grzybowski, H. Przybycien and R. Urbanski
pp. 845–850
Abstract | Full-Text PDF (149 KB) | Metadata

The Finitely Additive Integral of Multifunctions with Closed and Convex Values
Anna Martellotti and Anna Rita Sambucini
pp. 851–864
Abstract | Full-Text PDF (225 KB) | Metadata

The Set of Divergent Infinite Products in a Banach Space is $\sigma$-Porous
Simeon Reich and Alexander J. Zaslavski
pp. 865–878
Abstract | Full-Text PDF (204 KB) | Metadata

On the Spectral Radius of Convolution Dilation Operators
Victor D. Didenko, A.A. Korenovskyy and S.L. Lee
pp. 879–890
Abstract | Full-Text PDF (238 KB) | Metadata

Non-Compact $\lambda$-Hankel Operators
Ruben A. Martínez-Avendaño and Peter Yuditskii
pp. 891–899
Abstract | Full-Text PDF (201 KB) | Metadata

On the Minimal Displacement Problem of $\gamma$-Lipschitz Maps and $\gamma$-Lipschitz Retractions onto the Sphere
Martin Väth
pp. 901–914
Abstract | Full-Text PDF (226 KB) | Metadata

$L_p-L_q$ Estimates for the Bochner-Riesz Operator of Complex Order
Denis N. Karasev and V.A. Nogin
pp. 915–929
Abstract | Full-Text PDF (255 KB) | Metadata

On a Similarity Boundary Layer Equation
B. Brighi
pp. 931–948
Abstract | Full-Text PDF (257 KB) | Metadata

Numerical Method of Lines for First Order Partial Differential-Functional Equations
Anna Baranowska and Zdzisław Kamont
pp. 949–962
Abstract | Full-Text PDF (211 KB) | Metadata

On the Problem of Periodic Evolution Inclusions of the Subdifferential Type
R. Bader and Nikolaos S. Papageorgiou
pp. 963–984
Abstract | Full-Text PDF (2193 KB) | Metadata

Bifurcation of Homoclinic Solutions for Hamiltonian Systems
Robert Joosten
pp. 985–1004
Abstract | Full-Text PDF (280 KB) | Metadata

Some Remarks on Complementarity Problems in a Hilbert Space
Antonio Carbone and P. P. Zabrejko
pp. 1005–1014
Abstract | Full-Text PDF (175 KB) | Metadata

Existence and Asymptotic Behavior of Positive Solutions of a Non-Autonomous Food-Limited Model with Unbounded Delay
Yuji Liu and Weigao Ge
pp. 1015–1025
Abstract | Full-Text PDF (210 KB) | Metadata

Wiener-Type Tauberian Theorems for Fourier Hyperfunctions
Stevan Pilipović and Bogoljub Stanković
pp. 1027–1042
Abstract | Full-Text PDF (268 KB) | Metadata

Estimates for Quasiconformal Mappings onto Canonical Domains (II)
Vo Dang Thao
pp. 1043–1054
Abstract | Full-Text PDF (216 KB) | Metadata

An Extended Cauchy-Kovalevskaya Problem and its Solution in Associated Spaces
Kiyoshi Asano and Wolfgang Tutschke
pp. 1055–1060
Abstract | Full-Text PDF (173 KB) | Metadata

On the Asymptotics of Nonlinear Difference Equations
Lothar Berg
pp. 1061–1074
Abstract | Full-Text PDF (204 KB) | Metadata